Coming off prednisone??

Today is the 1st off prednisone and my body hurts all over is this normal?? I really didn't get jittery on it or felt like I had tons off energy but I am extremely tired. Just wondering if this is something that will pass soon.... I was feeling really good and am starting to get discouraged :(

Comments

  • CHRIS M001
    CHRIS M001 Member Posts: 23
    About a week after being off
    About a week after being off I felt ok. My problem was being on the prednisone. I had bad stomach and pancrease pain from that terrible pill. My first 2 treatments put me in the ER twice and the hospital for 5 days over Christmas last year. Call your doctor and see what he recommends. I am sure everyone reacts different. Are you done with the prednisone completly or are you in between treatments? Hope you start feeling better soon.
  • ta8631
    ta8631 Member Posts: 40

    About a week after being off
    About a week after being off I felt ok. My problem was being on the prednisone. I had bad stomach and pancrease pain from that terrible pill. My first 2 treatments put me in the ER twice and the hospital for 5 days over Christmas last year. Call your doctor and see what he recommends. I am sure everyone reacts different. Are you done with the prednisone completly or are you in between treatments? Hope you start feeling better soon.

    I am off until my next
    I am off until my next treatment
  • diazr1
    diazr1 Member Posts: 101
    ta8631 said:

    I am off until my next
    I am off until my next treatment

    That was me a couple weeks
    That was me a couple weeks ago. I went through mental discouragement but I knew it wasn't me and kept telling myself it was the prednisone. Lost my huge appetite and was sad at times but feel better daily
  • jimwins
    jimwins Member Posts: 2,107
    Hi TA
    Hi TA,

    I didn't have those feelings after the prednisone - simply crashed and exhausted.
    Did you recently get a neulasta/neuprogen shot? For me, neulasta made me
    feel very achey and flu like for a few days. I had real bone pain in my
    lower back that pulsated to my sternum. I had to take something stronger
    than over the counter for it. Fortunately it only lasted a short time.

    People can have all kinds of reactions to prednisone so I agree with the
    others, check with your doctor - or at least one of the nurses.

    Please don't get discouraged. You'll learn how you react to everything and
    the timing involved and will adjust accordingly. Try to take everything one day at a time and focus on getting through the treatments.

    Get plenty of rest, be good to yourself and realize at least for awhile,
    you may not be able to do as much as you did before in terms of activities.
    You may have to re-organize your activities around your good times and maybe
    just let some things wait until later.

    Hope you feel better soon and please keep us updated.

    Hugs and positive thoughts,

    Jim
    DX: DLBL 4/2011, Chemo completed 10/2011, currently in remission. :)
  • allmost60
    allmost60 Member Posts: 3,178
    Yes...
    Hi,
    Yes...my body hurt all over the day after finishing the prednisone. I took 60mg a day for 5 days. I remember everything feeling more sensitve and achey. By day 2 it was better and by day 3 alot better. I also remember the first 2 weeks after treatment just feeling very tired. Hope you start to feel better....Sue (FNHL-2-3A-6/10)
  • nikkig43
    nikkig43 Member Posts: 73
    Prednisone
    My husband felt very achy the day after the last dose and also kind of spacey. He seemed a little dazed. The 2nd day off of it was much better. he took 100 mg a day for 5 days. Usually prednisone is tapered down so we asked his oncologist if it was safe to just stop suddenly. He said that if it's taken less then 2 weeks, it's ok to stop without the taper.
  • Folks24
    Folks24 Member Posts: 106
    My dr told me my muscle
    My dr told me my muscle acheness (heavy arms & legs, etc.) was from the nulasta shot. I guess that is part of the "flu like symptoms"?
  • ta8631
    ta8631 Member Posts: 40
    jimwins said:

    Hi TA
    Hi TA,

    I didn't have those feelings after the prednisone - simply crashed and exhausted.
    Did you recently get a neulasta/neuprogen shot? For me, neulasta made me
    feel very achey and flu like for a few days. I had real bone pain in my
    lower back that pulsated to my sternum. I had to take something stronger
    than over the counter for it. Fortunately it only lasted a short time.

    People can have all kinds of reactions to prednisone so I agree with the
    others, check with your doctor - or at least one of the nurses.

    Please don't get discouraged. You'll learn how you react to everything and
    the timing involved and will adjust accordingly. Try to take everything one day at a time and focus on getting through the treatments.

    Get plenty of rest, be good to yourself and realize at least for awhile,
    you may not be able to do as much as you did before in terms of activities.
    You may have to re-organize your activities around your good times and maybe
    just let some things wait until later.

    Hope you feel better soon and please keep us updated.

    Hugs and positive thoughts,

    Jim
    DX: DLBL 4/2011, Chemo completed 10/2011, currently in remission. :)

    Body aches subsided felling
    Body aches subsided felling pretty good other than dealing with constipation n can't seem to get it under control..... Feel like I have tried everything. 12 days till next treatment
  • Max Former Hodgkins Stage 3
    Max Former Hodgkins Stage 3 Member Posts: 3,803 Member
    Folks24 said:

    My dr told me my muscle
    My dr told me my muscle acheness (heavy arms & legs, etc.) was from the nulasta shot. I guess that is part of the "flu like symptoms"?

    Gift that keeps on giving....

    Ta and Folks,

    Neulasta, rituxan, and two of the other drugs in chop all potentially cause muscle aches, flu-like symptoms, and even fever.

    It is essentially impossible to sort out which does what. I just took pain meds and struggled through. I had to use Loritab; nothing else was strong enough.

    I hope things settle down for you, and you feel better soon. Green tea made me "go" -- you may want to try that.

    Praying for you,

    max

    .
  • allmost60
    allmost60 Member Posts: 3,178
    ta8631 said:

    Body aches subsided felling
    Body aches subsided felling pretty good other than dealing with constipation n can't seem to get it under control..... Feel like I have tried everything. 12 days till next treatment

    constipation...
    Hi,
    Have you tried Senokot-S? During my chemo and prednisone days I took 2 tablets daily throughout treatments...(every day through 6 rounds of chemo) After chemo and now during my Rituxan maint, I only take 1 pill daily. I swear by this stuff and faithfully use it. It is mild and makes things "happen" gently. :) Be sure to keep the empty box if you decide to try it because on the inside of the box is a $1.00 coupon. Just tear the seam back on the box and then cut out the coupon. I buy the 30 count and always use my coupon. Senokot really works for me....hope you will give it a try....(Walmart and Walgreens has it).
    Best wishes...Sue (FNHL-2-3A-6/10)